Real Analysis Exchange

Orthogonal Continuous Functions

Joan E. Hart and Kenneth Kunen

Full-text: Open access

Abstract

We consider the question of whether there is an orthonormal basis for $L^2$ consisting of continuous functions.

Article information

Source
Real Anal. Exchange, Volume 25, Number 2 (1999), 653-660.

Dates
First available in Project Euclid: 3 January 2009

Permanent link to this document
https://projecteuclid.org/euclid.rae/1230995400

Mathematical Reviews number (MathSciNet)
MR1778518

Zentralblatt MATH identifier
1018.42016

Subjects
Primary: 28C15: Set functions and measures on topological spaces (regularity of measures, etc.) 46E20: Hilbert spaces of continuous, differentiable or analytic functions

Keywords
function space orthonormal basis

Citation

Hart, Joan E.; Kunen, Kenneth. Orthogonal Continuous Functions. Real Anal. Exchange 25 (1999), no. 2, 653--660. https://projecteuclid.org/euclid.rae/1230995400


Export citation

References

  • G. B. Folland, A Course in Abstract Harmonic Analysis, CRC Press, 1995.